# SDR CALA2024121603071

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 77,574 hours, 28,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: AMC02PA03R
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT LH OVERWING EMERGENCY EXIT LIGHT ASSEMBLY CONNECTOR D12452 BROKEN. SUPPORT TASK NSA EMX N/R 00133.REMOVED AND REPLACED A BROKEN CONNECTOR D12452 AT AFT L/H OVER W ING EXIT SIGN IAW B737-800 SWPM 20-61-28 AND B737-800 WDM 33-51- 13,PERFORMED CONTINUITY CHECKS GOOD. PERFORMED OPS CHECK IAW B73 7-800 AMM 33-51-00 OPS CHECK GOOD.
